# SDR MZZA98035

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6521796103
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NR 7 FLAP TRACK MID FAIRING FOUND CRACKED AND DELAMINATED AT FWD EDGE OF O/BOARD SKIN.  TYPICAL SRM DOUBLER REPAIR IAW ECRA 5720-01628.  (M)
